MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF4 PROMRI; ICD
Model Number 404626
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device at eri indication and when it was being changed out all pacing stopped.When the device was placed back in the pocket it started pacing again.The device was explanted.No adverse patient events reported.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.There was no indication of a material or manufacturing problem.Subsequently the device was interrogated.The interrogation could be properly performed and revealed the eri battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.Furthermore, the ability of the device to deliver anti-bradycardia therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.

Brand Name
ILIVIA 7 VR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22177073
Report Number1028232-2025-02803
Device Sequence Number15443254
Product Code LWS
UDI-Device Identifier04035479142131
UDI-Public(01)04035479142131(17)190531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2019
Device Model Number404626
Device Catalogue Number404626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer06/11/2025
10/17/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/11/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale